# SDR CA060410009

- Difficulty date: April 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 6,427 hours
- Engine: Lyc O360A1G6D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 10541000057
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING INSPECTION.  NLG ACTUATOR ATTACH BRACKET WAS FOUND CRACKED FROM THE EDGE OF THE BRACKET, THROUGH A LIGHTENING HOLE AND OUT THE OTHER SIDE.  THE AREA IS DIFFICULT TO INSPECT.  THIS IS THE SUPPORT CHANNEL THAT THE UPPER END OF THE NLG ACTUATOR ATTACHES TO.
